Analysis of multiscale methods for stochastic differential equations

Weinan E, Di Liu, Eric Vanden-Eijnden

Research output: Contribution to journalArticle

98 Scopus citations

Abstract

We analyze a class of numerical schemes proposed in [26] for stochastic differential equations with multiple time scales. Both advective and diffusive time scales are considered. Weak as well as strong convergence theorems are proven. Most of our results are optimal. They in turn allow us to provide a thorough discussion on the efficiency as well as optimal strategy for the method.

Original languageEnglish (US)
Pages (from-to)1544-1585
Number of pages42
JournalCommunications on Pure and Applied Mathematics
Volume58
Issue number11
DOIs
StatePublished - Nov 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Analysis of multiscale methods for stochastic differential equations'. Together they form a unique fingerprint.

  • Cite this